# SDR WWMA9700008

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT TEST FLIGHT THE LANDING GEAR HANDLE WOULD NOT RETRACT.  THE FIRST OFFICER PRESSED THE DOWNLOCK RELEASE AND THE GEAR OPERATED NORMALLY.  MAINTENANCE IN ABI PERFORMED LANDING GEAR EXTENSION AND RETRACTION CHECKS, COULD NOT DUPLICATE PROBLEM.
